IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Efficiency in Economies with Jurisdictions and Public Projects

  • Julian Manning

    (Department of Economics, University of New South Wales and Department of Economics, University of Pennsylvania)

Traditionally in the literature on local public goods it is assumed that each local public good is a selection from a convex space. In this paper existence is shown for a class of finite models where local public goods are selections from abstract, possibly non-convex, commodity spaces. These equilibria are shown to contain the core.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://econwpa.repec.org/eps/pe/papers/9406/9406004.pdf
Download Restriction: no

File URL: http://econwpa.repec.org/eps/pe/papers/9406/9406004.ps.gz
Download Restriction: no

Paper provided by EconWPA in its series Public Economics with number 9406004.

as
in new window

Length: 21 pages
Date of creation: 18 Jun 1994
Date of revision:
Handle: RePEc:wpa:wuwppe:9406004
Note: 21 pages, TeX file, macros included
Contact details of provider: Web page: http://econwpa.repec.org

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Barro, Robert J & Romer, Paul M, 1987. "Ski-Lift Pricing, with Applications to Labor and Other," American Economic Review, American Economic Association, vol. 77(5), pages 875-90, December.
  2. Diamantaras, Dimitrios & Wilkie, Simon, 1996. "On the Set of Pareto Efficient Allocations in Economies with Public Goods," Economic Theory, Springer, vol. 7(2), pages 371-79, February.
  3. Wooders, Myrna Holtz, 1989. "A Tiebout theorem," Mathematical Social Sciences, Elsevier, vol. 18(1), pages 33-55, August.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:wpa:wuwppe:9406004. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.